# SDR DALA2023010400038

- Difficulty date: December 31, 2022
- Submitted: January 4, 2023
- Operation: Air carrier
- Aircraft: N861NW
- Make and model: Airbus A330-223
- Aircraft serial: 0796
- Aircraft time: 66,104 hours, 8,428 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Unknown
- Location: L4
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3361 DOOR 4L UNABLE TO ARM SLIDE FOR DEPARTURE. CORRECTIVE ACTION: VISUALLY CHECKED GIRT BAR CONNECTION OK. OPEN/CLOSED CYCLE DOOR 4L, AFTER ALL INDICATIONS OK. (9507890)
